Cameron, A. and Mayhew, D. orcid.org/0000-0003-4086-0980 (2021) Excluded minors for the class of split matroids. Australasian Journal of Combinatorics, 79 (2). pp. 195-204. ISSN 2202-3518
Abstract
Split matroids form a minor-closed class of matroids, and are defined by placing conditions on the system of split hyperplanes in the matroid base polytope. They can equivalently be defined in terms of structural properties involving cyclic flats. We confirm a conjecture of Joswig and Schröter by proving an excluded-minor characterisation of the class of split matroids.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 25 Jan 2024 10:37 |
Last Modified: | 25 Jan 2024 10:37 |
Published Version: | https://ajc.maths.uq.edu.au/?page=get_volumes&volu... |
Status: | Published |
Publisher: | Centre for Discrete Mathematics and Computing University of Queensland |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:208141 |